# SDR SIMA973341

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air
- Condition: Odor
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3515 - PILOT REPORTED AN ELECTRICAL SMOKE SMELL IN COCKPIT.  SECURED THE LEFT ENGINE BLEED CLOSED AND THE SMELL DISIPATED RAPIDLY.  DEFERRED PER ME 36-2.  A/C RETURNED TO SERVICE.  OPS CHECKED BLEED AND PACK SYSTEM, RAN COCKPIT TEMP AND DUCT TEMP UP AND DOWN PERFORMED ENGINE STARTS.  CHECKED 2.5 PLENUM AND DRAIN LINE FOR OIL, NONE FOUND.  UNABLE TO DUPLICATE PROBLEM.  MEL CLEARED.  A/C RETURNED TO SERVICE.  (M)
